| Model Number |
V-GO 40 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated.The evaluation results are as follows: the complaint about the adhesive pad issue could not be confirmed.The device showed some adhesion on the foam pad and no abnormalities that could contribute to the reported event.Due to the used condition of the adhesive pad, the original adhesion properties could not be verified.
Event or Problem Description
The patient reported that he noticed that the v-go was coming loose from his skin.The patient had the v-go applied to his abdomen and stated that all the sweat from working outside loosened the adhesiveness.